# SDR SWAA981296

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1006-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND BS 1006 TO  1016, LBL 28, WL 208 AND BS 1006 TO 1016, LBL 18, WL 208 WITH ELONGATED HOLES ON SHEAR WEB.  REMOVED AND REPLACED PER BOEING SRM.
